# SDR CALA2013101792137

- Difficulty date: October 16, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,325 hours, 6,926 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65B143457
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT MED UPPER BEAM, FOUR ATTACH HOLES CRACKED.  INSTALLED NEW BEAM IAW SRM 51-40-02 & DRAWING 65B01836.
